# SDR CNMA20090008

- Difficulty date: May 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 43,799 hours, 9,273 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF AFT BULKHEAD TEE AT FLOOR LEVEL HAVE CORROSION BEYOND SRM LIMITS.  COMPLETED EO D53-17 REPAIR OF TEE AT AFT BULKHEAD STA 2007.  CORROSION AT STA 2007, AFT BULKHEAD FLOOR LEVEL TEE REPAIRED BY DOC.  5320-625 ERA FOR LBL 69-70.5, DOC 5320-627 ERA FOR LBL 16-29, AND DOC 5320-628-ERA FOR RBL 17-29.
